# SDR ALGA088163

- Difficulty date: July 21, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N507AL
- Make and model: Bell 407
- Aircraft serial: 53103
- Aircraft time: 14,266 hours
- Engine: Allsn 250C30S
- Engine time: 9,343 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: E6893673
- Part serial: CI20073
- Condition: Spalled
- Location: Gearbox
- Part time: 723 hours
- Component: Gearbox
- Component part number: 23035179
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAVY SPALLING ON GEAR TEETH, DUE TO IMPROPER MESHING OF GEAR TEETH. REMOVED AND REPLACED.
